# SDR DL72E954786

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECK, FIRST CLASS EMERGENCY FLOOR LIGHTS FAILED TO ILLUMINATE.  REPLACED BATTERY PACK OPERATION NORMAL.
